# SDR CA110719011

- Difficulty date: June 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,074 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23086749
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,261 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) RPM DROOP NOT RECOVERING. GOVENOR REPLACED.
